MAUDE Adverse Event Report: ABBOTT VASCULAR ABBOTT MULTI-LINK VISION STENT DELIVERY

ABBOTT VASCULAR ABBOTT MULTI-LINK VISION STENT DELIVERY
Model Number 1067848
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/30/2016
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2016, a cardiac cath was attempted to be performed by physician via the right radial artery.Initial vision stent was unable to be advanced in coronary; became mangled and unable to be drawn back in to guide catheter.When trying to remove from body, stent came off of stent balloon system.Multiple, varied attempts to remove but unsuccessful.Stent crushed to side wall or radial artery.Patient remained without pain in arm during and after cath.Vascular surgery was consulted.Notes states that at this time the radial artery appears to be patent.Abbott multi-link vision stent delivery system size: 3.0 x 28mm ref # 1067848-28 lot# 6032241, exp date: 02/28/2019.

Brand Name
ABBOTT MULTI-LINK VISION STENT DELIVERY
Common Device Name
ABBOTT MULTI-LINK VISION STENT DELIVERY
Manufacturer (Section D)
ABBOTT VASCULAR
santa clara CA 95054
MDR Report Key6124735
Report NumberMW5066282
Device Sequence Number673415
Product Code MAF
UDI-Device Identifier08717648050657
UDI-Public0108717648050657
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/21/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Model Number1067848
Device Lot Number6032241
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/21/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient Weight87